Generalized invertibility of operator matrices

Dragan S. Djordjević Faculty of Sciences and Mathematics, University of Niš Milica Z. Kolundžija Faculty of Sciences and Mathematics, University of Niš

Functional Analysis Spectral Theory and Operator Algebra mathscidoc:1701.12020

Arkiv for Matematik, 50, (2), 259-267, 2010.6
In this paper we consider various aspects of generalized invertibility of the operator matrixacting on a Banach space$X$⊕$Y$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:33 uploaded by arkivadmin ] [ 343 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{dragan2010generalized,
  title={Generalized invertibility of operator matrices},
  author={Dragan S. Djordjević, and Milica Z. Kolundžija},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203633188176026},
  booktitle={Arkiv for Matematik},
  volume={50},
  number={2},
  pages={259-267},
  year={2010},
}
Dragan S. Djordjević, and Milica Z. Kolundžija. Generalized invertibility of operator matrices. 2010. Vol. 50. In Arkiv for Matematik. pp.259-267. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203633188176026.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved